# SDR CA140918005

- Difficulty date: September 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Handle
- Part number: C471142601
- Condition: Out Of Tolerance
- Location: Bulkhead Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) AC 5702 TO 5961 INCLUDE SOLID RIVET INSTALLATION FOR BULKHEAD DOOR HANDLE C471142-601, 541 BLKHD, 560 BULKHEAD AND 587 BULKHEAD.THE INSTALLATION OF SOLID RIVET IAW CDP300-03 DOES NOT PROVIDE A TOLERANCE, RIVET SHOP, HEAD TOO SMALL FOR THE ACCEPTABLE LIMITS FOR THE RIVET SHOP HEAD IAW BAPS 151-001.  CARB CL6-CA-25-7.
